Ask an expert
Question

17 Mar 2003

Cycles?
My cycle has gone from 26 days to 28 days to 25 days in the past three months. I last took the pill at the beginning of December. I was hoping that my periods would be more regular by now. How do I montior when I am ovulating?
Answer 360 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is quite common to have irregular periods for two or thre months after stopping the Pill. This may mean that you have not been ovulating in this time. Having said this, your cycle is not that irregular, so you can probably work on ovulating somewhere between Day 12 - 14.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18773 votes
Vote